Healthcare worker suffers an allergic reaction after the COVID vaccine

Healthcare worker suffers an allergic reaction after the COVID vaccine

A health care worker in Alaska is doing “well” after suffering a concussion minutes after receiving the Pfizer COVID-19 vaccine, officials said. The health care worker, identified as a middle-aged woman, had an allergic reaction that included flushing and shortness of breath within 10 minutes of receiving the first of two injections. -foot Pfizer Tuesday.

She was still seen in the foyer of Bartlett Hospital at the time of the incident.

DOWNLOAD FREE: Get breaking news alerts in the FOX6 News app for iOS or Android

The woman, whose name has been withheld, suffered an anaphylactic reaction that required hospitalization and examination, and she will not receive a second dose of the vaccine, officials said at a press release meeting Wednesday. She had no history of allergies and took Benadryl to relieve the symptoms but it did not work.

(Photo by JUSTIN TALLIS / AFP via Getty Images)

Once she was admitted to the emergency room of Bartlett Hospital, her symptoms resolved within times of receiving epinephrine. She also found Pepcid and Benadryl through an intravenous drip, according to a press release. She is in stable condition and is expected to be released later Wednesday.

“We anticipated that such a side effect could occur following reports of anaphylaxis in England after people there received the Pfizer-BioNTech COVID-19 vaccine,” said Alaska’s Chief Medical Officer, Dr. Anna Zink. “Every site that is allowed to administer vaccines in Alaska must have medications to deal with an allergic reaction and that’s how it was in Juneau.”

Alaska health officials said there would be no changes to vaccine circulation plans after the incident, and that the woman was excited to receive the vaccine.

The adverse effect is the first such case in the US

For more, check out FOXNews.com.

Source